Stability of abstract linear switched impulsive differential equations


AUTOMATICA, vol.107, pp.433-441, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 107
  • Publication Date: 2019
  • Doi Number: 10.1016/j.automatica.2019.06.001
  • Journal Name: AUTOMATICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.433-441
  • Van Yüzüncü Yıl University Affiliated: Yes


Linear impulsive switched differential equations in Hilbert space are studied. We propose a new method of stability investigation, which is based in constructing an equivalent impulsive system without switching. Using operator-valued and scalar Lyapunov functions, sufficient conditions for Lyapunov stability of linear switched impulsive equations in a Banach space are established. The examples of studies of this class of equations with periodic switching are given. (C) 2019 Elsevier Ltd. All rights reserved.